ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Точная асимптотика функции распределения максимума гауссовского неоднородного случайного поля

Фаталова, В. Р. (1983) Точная асимптотика функции распределения максимума гауссовского неоднородного случайного поля. ՀՍՍՀ ԳԱ Զեկույցներ, 77 (1). pp. 25-29. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2029Kb

Item Type:Article
Additional Information:Ոչ համասեռ գաուսյան պատահական դաշտի մաքսիմումի բաշխման ֆունկցիայի ճշգրիտ ասիմպտոտիկա։ The exact asymptotic for distribution function of maximum of Gaussian nonhomogeneous random field.
Uncontrolled Keywords:Ֆատալով Վ. Ռ., Fatalov V. R.
Subjects:Q Science > QA Mathematics
ID Code:4639
Deposited By:NAS Reports
Deposited On:10 Jan 2013 11:10
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page